Beechams All In One 24 Tablets

Availability: Out of stock

Avg Rating :

No rating yet

Availability: Out of stock

Beechams All In One 24 Tablets

Beechams All In One Tablets 24s Beechams All In One Tablets 24s
Please note images are for illustration purposes only and may differ from the product(s) you receive
Beechams All In One 24 Tablets

Availability: Out of stock

Avg Rating :

No rating yet

was £4.79

now only £4.29

Availability: Out of stock

Beechams All-in-One Tablets contains a combination of paracetamol, phenylephrine and guaifenesin that provides an effective remedy to relieve chesty coughs, sore throats, blocked noses, aches and pains, headaches and fevers.

Read more

This product can only be sold by a registered pharmacy. To allow our pharmacist to ensure it is appropriate for you to use this product we will ask you to complete a short questionnaire after the checkout.  Please note that we are unable to ship restricted products to countries outside the UK.

 

Failure to answer these questions may result in delays with your order.

 

Please note that these items are not suitable for express delivery as they need to be checked by our pharmacist.  

Description

Details

Beechams All-in-One Tablets contains a combination of paracetamol, phenylephrine and guaifenesin that provides an effective remedy to relieve chesty coughs, sore throats, blocked noses, aches and pains, headaches and fevers. Fighting all major cold and flu symptoms has never been easier than with Beechams All-in-One, with paracetamol to relieve pain and fever, a decongestant to unblock airways and sinuses and an expectorant to ease chesty, productive coughs.
Ingredients

Ingredients

Each tablet contains: Paracetamol 250mg, Guaifenesin 100mg and Phenylephrine Hydrochloride 5mg.


Other ingredients: Lactose, Microcyrstalline Cellulose, Maize Starch, Stearic Acid, Collodial Anhydrous Silica, Purified Talc, Povidone, Potassium Sorbate, Hypromellose (E464), Titanium Dioxide (E171), Polyethylene Glycol 4000 and Lactose Monohydrate.

Usage

Usage

Adults and children 12 years and over: Take 2 tablets every 4 hours as necessary. Swallow 2 tablets every 4 hours as needed. Do not take more frequently that every 4 hours. Do not take more than 8 tablets in 24 hours.
Children under 12: Only if recommended by a doctor.

Warnings

Warnings

Do not take this medicine if: You are allergic to paracetamol, guaifenesin, phenylephrine hydrochloride or any of the other ingredients that are listed in this product. Colour E 110 can cause allergic type reactions including asthma. Allergy is more common in those allergic to asprin. You have kidney or liver problems, overactive thyroid, diabetes, or are under the care of your doctor for high blood pressure or heart disease. You are taking drugs prescribed by your doctor or hospital for depression (including monoamine oxidase inhibitors or MAOIs), or for heart problems (including beta blockers and anticoagulants eg: warafin). You are pregnant, suffer from liver disease, epilepsy, alcoholism, brain injury or disease. The product may increase or decrease the effects of other medicines you are taking. Do not take with any other paracetamol containing products. Do not take with any other flu, cold or decongestant product. Always read instructions and cautions before use.

Delivery & Returns

Standard Delivery

We aim to deliver orders within 3 working days to the shipping address provided by you in your order if the shipping address is in the UK.  For orders being delivered outside mainland UK, this will be longer and we cannot give a guaranteed delivery time due to the differences between carriers. Delivery timescales are estimates only. If you do not receive your order within 14 days of us confirming your order has been sent you must notify us and we will investigate the non-delivery provided. Orders from outside the UK have varied delivery charges, depending on the particular country.  Please note that in some instances you may be required to answer product related questions from our Pharmacist as part of the checkout process.  Failiure to answer these will cause delays.  Please allow extra time for Pharmacy approved products.

Delivery charges for orders outside the UK will vary.

Express UK Delivery

Please note that Express delivery is only available on orders placed before 1pm (GMT) Monday to Friday in the UK.  After 1pm we cannot guarantee express delivery, even if it has been selected.  Please note that this is not a guaranteed next day service, but is an expedited delivery option.  Products which need to be approved by a pharmacist are not suitable for express delivery.

Returns

We hope you will be happy with any items you’ve ordered from us, but if you’re not entirely satisfied, you’ll find details of our returns policy on the link below.

Delivery outside of the EU

Please note that certain medicines and medical devices sold on this website cannot be purchased if you live outside of the European Union.

 

Please visit our Delivery & Returns page for more information.

Reviews

You may also like...

Please wait...